# SDR SIMA20251103001

- Difficulty date: November 3, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N285NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000823
- Aircraft time: 14,757 hours, 10,133 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 85 RT END SEAT TRACK Y = +273 HAS CORROSION.  MAJOR REPAIR.   REMOVED RT SEAT TRACK,  MADE REPAIR PARTS IAW SRM 53-00-10, REPAIR 01, FIG 205, SHEET 2 AND ETN-EJ-53-010.   INSTALLED AFT RT SEAT TRACK AND REPAIR PARTS IAW SRM 53-00-10, REPAIR 01, AND ENVOY ETN-EJ-53-010.
